# SDR CALA2024091000613

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 76,800 hours, 28,497 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Part time: 3,961 hours, 1,681 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

03 MLG TIRE FOUND BEYOND AMM LIMITS. MUST BE REPLACED PRIOR TO T HE NEXT FLIGHT.#3 MLG TIRE FAILURE REMOVED AND REPLACED NUMBER THREE TIRE IN REF WITH AMM 32-45-11. TEMPORARILY INSTALLED SAFTY BOLTS ON AXLE NUT ON RUNWAY DO TO BAD HARDWARE. NEW CORRECT HARDWARE SENT TO MCO NORTH HANGAR OFFICE. IPC REF 32-41-11-03.   INSTALLED NEW SAFTEY HARDWARE REF AMM 32-45-11 R&R'D THE #3 MLG TIRE REF AMM 32-45-11, AND INSTALLED NEW HARDWARE SAFTEY BOLTS. 04 MLG TIRE FOUND BEYOND AMM LIMITS. MUST BE REPLACED PRIOR TO T HE NEXT FLIGHT.#4 MLG WHEEL ASSY NEEDS TO BE CHANGED DUE TO #3 MLG TIRE FAILURE. REMOVED AND REPLACED MLG #4 TIRE REF AMM 32-45-11.
